Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 19 (2009)
Vol. 19 (2009)
Published:
2009-12-11
Full Issue
PDF
Volume 19-2009
On properties of fuzzy subspaces of vectorspaces
H. Hedayati
1-10
PDF
On 2-Repeated Burst Codes
B. K. Dass, Poonam Garg
11-23
PDF
Repeated Burst Error Detecting Linear Codes
B. K. Dass, Rashmi Verma
25-30
PDF
I MODELLI MATEMATICI COSTRUITI PER L’INSEGNAMENTO DELLE MATEMATICHE SUPERIORI PURE E APPLICATE
Nicla Palladino, Franco Palladino
31-87
PDF
Information
For Authors
Developed By
Open Journal Systems